# SDR MWEA99743

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 80130724
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BATTERY POWER SUPPLY FAILED OPERATIONAL CHECK.  MTC REMOVED AND REPLACED AFT EMERGENCY BATTERY.
